# SDR IPXA09556159

- Difficulty date: May 4, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SHEAR WEB HAS SCRIBE MARKS LBL 30 TO RBL 63 BS 1681 WL 208.  BLENDED AREA NDT INSP, ALODINED & PRIMED IAW EO B757-5330-33676.
